A note on the existence of maximum likelihood estimates for Gaussian-inverted Wishart models

Subscribe to email list

Please select the email list(s) to which you wish to subscribe.

You are here

A note on the existence of maximum likelihood estimates for Gaussian-inverted Wishart models

TitleA note on the existence of maximum likelihood estimates for Gaussian-inverted Wishart models
Publication TypeJournal Article
Year of Publication1998
AuthorsLe, N, Sun, L, Zidek, JV
JournalStatistics and probability letters
Volume40
Pagination133–137